# SDR FDEA201610283737

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 28,526 hours, 15,603 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transformer
- Part number: 700
- Part serial: 1905
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ROTATION,  ACARS SHOWED ZERO OIL PRESSURE ON NR 2 ENGINE AND NR 2 PITCH TRIM KICKED OFF.   AIRBORNE, ACARS SHOWED ADC 2 INOPERATIVE.  MULTIPLE SPOILER FAULTS.  NR 2 PITCH FAULT & NR 2 ANALOG GAUGE AS WELL.  DECLARED EMERGENCY & LANDED.  FOUND CIRCUIT BREAKER 6XN OPEN. UNIT MECHANICALLY WEAK & EASY TO OPEN.  R & R THE CIRCUIT BREAKER & 18XN AUTO TRANSFORMER, PERFORMED SATISFACTORY PITCH TRIM, ADC 2, STBY AOA, & AFS/AUTOLAND TESTS. IAW ESPM 20-46-10, AMM 24-51-11-04, 22-27-00-05, 34-11-34-04, 22-27-39-04, 22-40-00-05, 25-11-13-04 & SSM 24-51-00, 24-58-24 & 24-57-00.  PERFORMED NR 2 ENG RUN IAW JRH. BOTH ECAM & ANALOG OIL PRESSURE INDICATIONS NORMAL. OTHER PARAMATERS NORMAL. OPS CHECKED GOOD.
